Accessibility navigation

Fredholm theory of Toeplitz operators on doubling Fock Hilbert spaces

Al-Qabani, A., Hilberdink, T. and Virtanen, J. A. (2020) Fredholm theory of Toeplitz operators on doubling Fock Hilbert spaces. Mathematica Scandinavica, 126 (3). pp. 593-602. ISSN 1903-1807

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.7146/math.scand.a-120920


We study the Fredholm properties of Toeplitz operators acting on doubling Fock Hilbert spaces, and describe their essential spectra for bounded symbols of vanishing oscillation. We also compute the index of these Toeplitz operators in the special case when ϕ(z) = |z| β with β > 0. Our work extends the recent results on Toeplitz operators on the standard weighted Fock spaces to the setting of doubling Fock spaces.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:85955
Publisher:Mathematica Scandinavica


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation